# SDR AALA981886

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME DENTED (ON TOP) STATION 500 BETWEEN STRINGER 23 RT AND 24 RT.  CUT OUT DAMAGED AREA OF FRAME AND REPAIRED PER SRM 51-40-3 IAW AARD 53-10-07-3.  (M)
